Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 95, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2007, 2:39 PM MDT for Teller County, Colorado. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2007, 2:39 PM MDT (20:39 UTC)
- Expired
- Jun 16, 2007, 3:47 PM MDT
- In force
- 68 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Teller County, CO
The radar
The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:08 PM MDT | HAIL 0.75 | Woodland Park, CO | |
| Jun 16, 3:12 PM MDT | HAIL 1 | 5 N Divide, CO | HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -378 J/kg
- Mixed-layer LCL
- 2417 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 162040 SVRPUB COC119-162215- /O.NEW.KPUB.SV.W.0095.070616T2039Z-070616T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MDT SAT JUN 16 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN TELLER COUNTY IN CENTRAL COLORADO... * UNTIL 415 PM MDT... * AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 3 MILES NORTHWEST OF WOODLAND PARK...OR 18 MILES NORTHWEST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WOODLAND PARK. THIS SEVERE THUNDERSTORM WILL ALSO AFFECT TRAVELERS ALONG HIGHWAY 24 BETWEEN DIVIDE AND WOODLAND PARK. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3910 10503 3908 10520 3885 10525 3888 10502 $$ METZE
5 follow-up statements
000
WWUS55 KPUB 162056
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT SAT JUN 16 2007
COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
254 PM MDT SAT JUN 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...
AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
DIVIDE...OR 17 MILES WEST OF COLORADO SPRINGS...AND WAS MOVING
TOWARD THE SOUTH AT 10 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS ACROSS THE NORTH
HALF OF TELLER COUNTY INCLUDING DIVIDE AND THE WEST SIDE OF PIKES
PEAK.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
3887 10506
$$
METZE000
WWUS55 KPUB 162113
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT SAT JUN 16 2007
COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
313 PM MDT SAT JUN 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...
AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR DIVIDE...OR 19
MILES WEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
DIVIDE.
AT 309 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL
IN WOODLAND PARK.
AT 311 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW NICKEL TO
QUARTER SIZE HAIL 5 MILES NORTH OF DIVIDE.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
3887 10506
$$
METZE000
WWUS55 KPUB 162126
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT SAT JUN 16 2007
COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
326 PM MDT SAT JUN 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...
AT 325 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR DIVIDE...OR 20 MILES WEST OF COLORADO
SPRINGS. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
DIVIDE.
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
3887 10506
$$
METZE000
WWUS55 KPUB 162141
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SAT JUN 16 2007
COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
341 PM MDT SAT JUN 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...
AT 338 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR WOODLAND PARK...OR 20 MILES NORTHWEST OF
COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
3887 10506
$$
METZE000
WWUS55 KPUB 162147
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT SAT JUN 16 2007
COC119-162157-
/O.CAN.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
347 PM MDT SAT JUN 16 2007
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
TELLER COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
3887 10506
$$
METZEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:32 PM MDT, 7 minutes earlier.
Area forecast discussion, Jun 16, 2:32 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 232 PM MDT SAT JUN 16 2007 .SHORT TERM... (TONIGHT AND SUN) SHORT TERM CONCERNS INCLUDE TEMPERATURES AND THUNDERSTORM COVERAGE. CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING GENERALLY WEAK NORTH TO NORTHWEST FLOW ALOFT ACROSS THE REGION WITH UPPER LEVEL RIDGE AXIS ACROSS THE DESERT SW THROUGH THE FOUR CORNERS REGION AND INTO SOUTH CENTRAL COLORADO ATTM. AT THE SFC...THERMAL TROUGH ACROSS THE LOWER EASTERN SLOPES KEEPING MOIST SOUTH TO SOUTHEAST LOW LEVEL FLOW IN PLACE WITH CURRENT DEW PTS IN THE 50S TO LOWER 60S ACROSS EASTERN COLORADO AND IN THE 30S TO LOWER 40S ACROSS THE MOUNTAINS AND HIGH MT VALLEYS ATTM. WITH THE MOISTURE IN PLACE...MODEL SOUNDINGS AND CURRENT LAPS ANALYSIS INDICATING CAPE VALUES BETWEEN 1000-2500 J/KG ACROSS REGION...THOUGH A MODERATE TO STRONG CAP REMAINS IN PLACE ACROSS THE EASTERN PLAINS WITH CINS RANGING BETWEEN 100-200 J/KG. TONIGHT...WEAK NORTH TO NORTHWEST FLOW ACROSS THE REGION TO BECOME MORE WESTERLY AS UPPER RIDGE AXIS SLIDES SOUTH IN ADVANCE OF NEXT PACIFIC SYSTEM MOVING ACROSS THE PAC NW COAST WITH WEAK LEE TROUGHING PUSHING OUT ACROSS THE I-25 CORRIDOR. HAVE KEPT THE CURRENT ISOLATED TO SCATTERED POPS IN PLACE ACROSS THE HIGHER TERRAIN AND IMMEDIATE ADJACENT PLAINS THROUGH THE EVENING. WITH LOW LEVEL MOISTURE IN PLACE...WILL CONTINUE TO SEE A FEW STRONG STORMS PRODUCING HAIL TO JUST UNDER 3/4 OF AN INCH ALONG WITH WIND GUST TO NEAR 50 MPH...PULSE UP THROUGH THE LATE AFTERNOON...ESPECIALLY ALONG THE LOWER EASTERN SLOPES. ALL CONVECTION TO DIMINISH WITH THE SUN...WITH CLEARING SKIES THROUGH THE OVERNIGHT. WITH CONTINUED MOIST SOUTHERLY FLOW ACROSS EASTERN COLORADO...COULD SEE SOME PATCHY STRATUS ACROSS THE FAR EASTERN PLAINS OVERNIGHT...THOUGH WILL KEEP PARTLY CLOUDY WORDING WITH NO RESTRICTION TO VIS AS SHOULD BE ENOUGH WIND TO KEEP FOG OUT OF THE FORECAST. SUNDAY...WESTERLY FLOW ALOFT SLOWLY INCREASES ACROSS THE REGION WITH LEE TROUGHING HELPING TO PUSHING OUT THE PERSISTENT LOW LEVEL MOISTURE ACROSS THE FAR EASTERN PLAINS THROUGH THE AFTERNOON. WARM AIR ALOFT (+14C TO +18C) PERSISTING ACROSS THE REGION...AND WITH WEAK DOWNSLOPE FLOW SHOULD SEE HIGHS AROUND TODAYS READINGS ACROSS THE HIGHER TERRAIN AND SOME 5-10F HIGHER ACROSS THE EASTERN PLAINS. SHOULD SEE LESS CONVECTION ACROSS THE HIGHER TERRAIN AS TODAY WITH DRIER AIR IN THE WESTERLY FLOW ALOFT MOVING ACROSS THE REGION...THOUGH CAN NOT RULE OUT ISOLATED TSRA WITH AMPLE SOLAR HEATING. ACROSS THE FAR EASTERN PLAINS...MODEL SOUNDINGS INDICATING CAP HOLDING...THOUGH WITH POSSIBLE CONVERGENCE ALONG LEE TROUGH AND A FEW STORMS MOVING OFF THE HIGH TERRAIN...WILL KEEP ISOLATED POPS ACROSS THE PLAINS AS WELL. -MW .LONG TERM... (MON THROUGH SAT) BUSY MONITORING FOR STRONG-SEVERE THUNDERSTORMS...SO LITTLE TIME FOR DISCUSSION. ABOVE AVERAGE TEMPERATURES AND SEASONAL DIURNAL LOW PROBABILITY CHANGES FOR THUNDERSTORMS EACH DAY WILL BE THE MAIN IMPACT WEATHER NEXT WEEK. METZE && .AVIATION... ISOLATED EVENING CONVECTION LOOKS TO REMAIN ACROSS THE HIGHER TERRAIN...THOUGH COULD SEE GUSTY OUTFLOW WINDS MAINLY AT ALS. PATCHY STRATUS STILL POSSIBLE ACROSS THE FAR EASTERN COLORADO PLAINS TONIGHT...THOUGH SHOULD BE ENOUGH DRY AIR WORKING IN ACROSS THE TAF SITES TO PRECLUDE ANY MVRF DEVELOPMENT TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/23
Hazardous weather outlook, Jun 16, 6:52 AM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 652 AM MDT SAT JUN 16 2007 COZ058>089-093>099-171300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 652 AM MDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS THE MOUNTAINS...AND HIGH VALLEYS...OF SOUTHERN COLORADO THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...A FEW STRONG STORMS MAY DEVELOP OVER THE EASTERN MOUNTAINS LATE IN THE AFTERNOON...MOVING EASTWARD TO THE INTERSTATE 25 CORRIDOR BY EARLY EVENING. THE MAIN THREATS FOR THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. A COLD FRONT WILL MOVE THROUGH EASTERN COLORADO MONDAY MORNING...LEADING TO THE CHANCE OF A FEW SEVERE THUNDERSTORMS LATE MONDAY AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND NEAR THE INTERSTATE 25 CORRIDOR. IF STORMS DO DEVELOP...HAIL UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE FROM THE STRONGEST STORMS...IN ADDITION TO GUSTY WINDS AND FREQUENT LIGHTNING. MORE ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED FOR THE REMAINDER OF THE WEEK...AND THUNDERSTORMS WILL BE GENERALLY CONFINED TO THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 33 min |
| Jun 16, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa | 34 min |
| Jun 16, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | Costilla | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.